# SDR AALA202201314834

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,227 hours, 28,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE DIFFICULT TO ARM. LUBRICATED THE GIRT BAR FITTINGS PER AMM 53-13-00
